Loading [MathJax]/jax/output/CommonHTML/jax.js
Журнал математической физики, анализа, геометрии
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журнал математической физики, анализа, геометрии, 2005, том 1, номер 2, страницы 209–224 (Mi jmag13)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Subharmonic almost periodic functions

A. V. Rakhnin, S. Yu. Favorov

Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine
Список литературы:
Аннотация: We prove that almost periodicity in the sense of distributions coincides with almost periodicity with respect to Stepanov's metric for the class of subharmonic functions in a strip zC:a<Imz<b}. We also prove that Fourier coefficients of these functions are continuous functions in Imz. Further, if the logarithm of a subharmonic almost periodic function is a subharmonic function, then it is almost periodic.
Ключевые слова и фразы: subharmonic functions, almost periodic functions in the sense of distributions, Fourier coefficients.
Поступила в редакцию: 21.01.2005
Реферативные базы данных:
Тип публикации: Статья
MSC: 42A75, 30B50
Язык публикации: английский
Образец цитирования: A. V. Rakhnin, S. Yu. Favorov, “Subharmonic almost periodic functions”, Журн. матем. физ., анал., геом., 1:2 (2005), 209–224
Цитирование в формате AMSBIB
\RBibitem{RakFav05}
\by A.~V.~Rakhnin, S.~Yu.~Favorov
\paper Subharmonic almost periodic functions
\jour Журн. матем. физ., анал., геом.
\yr 2005
\vol 1
\issue 2
\pages 209--224
\mathnet{http://mi.mathnet.ru/jmag13}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2194229}
\zmath{https://zbmath.org/?q=an:1099.31002}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/jmag13
  • https://www.mathnet.ru/rus/jmag/v1/i2/p209
  • Эта публикация цитируется в следующих 2 статьяx:
    1. Du W.-Sh., Kostic M., Pinto M., “Almost Periodic Functions and Their Applications: a Survey of Results and Perspectives”, J. Math., 2021 (2021)  crossref  isi  scopus
    2. S. Yu. Favorov, A. V. Rakhnin, “Subharmonic almost periodic functions of slow growth”, Журн. матем. физ., анал., геом., 3:1 (2007), 109–127  mathnet  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:205
    PDF полного текста:78
    Список литературы:48
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025